# SDR SWAA2017112217980

- Difficulty date: November 8, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 66,516 hours, 38,989 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 115A2953
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE INBOARD OF DEFLECTOR RIB FORWARD SIDE OF CURVED STIFFENER, LOWER FASTENER HOLE CRACKED.  R&R STIFFENER IAW SRM AND DWG.
